# SDR RAIA00303084

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,752 hours, 25,308 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: DHE1148
- Part serial: 7549
- Condition: Failed
- Location: Mlg
- Part time: 9 hours, 11 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STL- LANDING GEAR WILL NOT RETRACT.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR WEIGHT ON WHEEL SWITCH, OPS CK OK.
